KWANSEI GAKUIN University Library

Osaka journal of mathematics

1 (1964)-. -- Dept. of Mathematics, Osaka University. <SY00003007>
URL to this page:

Collective HoldingsList 1-1 of about 1

No. Location Location2 Volume Available Years/Months Accession status Alert
0001 KS 3F Bound Periodicals 1-8, 10-46 1964-2009
No. 0001
Location KS 3F Bound Periodicals
Volume 1-8, 10-46
Available Years/Months 1964-2009
Accession status

Bibliography Details

title and statement of responsibility area Osaka journal of mathematics
Volumes and Years of Serial 1 (1964)-
publication,distribution,etc.,area [Toyonaka] : Dept. of Mathematics, Osaka University
publication,distribution,etc.,area [Osaka] : Dept. of Mathematics, Osaka University
physical description area v : ill ; 26 cm
variant titles 略タイトル(雑誌書誌レコード):Osaka j. math
variant titles キータイトル(雑誌書誌レコード):Osaka journal of mathematics
note Published: Tokyo : Kinokuniya Book Store, v. 16 (1979)-
NCID AA00765910
text language code English French
ISSN 00306126
relation bibliography link 継続前誌 :Journal of mathematics, Osaka City University <SY02000816>
relation bibliography link 継続前誌 :Osaka mathematical journal <SY02000843>
author link Osaka University. Dept. of Mathematics <>
author link 大阪市立大学数学科||オオサカ シリツ ダイガク スウガクカ <AU00257435>
subject headings Mathematics -- Periodicals